Sur la convergence des series de Dirichlet
A. Miškelevičius
V. Kapsukas Vilnius State University
Published 1963-12-20

How to Cite

Miškelevičius A. (1963) “Sur la convergence des series de Dirichlet”, Lithuanian Mathematical Journal, 3(2), pp. 105-113. doi: 10.15388/LMJ.1963.19454.


The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

А. Мишкелявичус. О сходимости рядов Дирихле

A. Miškelevičius. Dirichle eilučių konvergencijos klausimu

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.